Some Inequalities for Bernoulli's Polynomials and Related Functions.
Monatshefte für Mathematik, Tome 68 (1964), pp. 224-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1964__68_177255,
author = {Masatoshi Ikeda},
title = {Some {Inequalities} for {Bernoulli's} {Polynomials} and {Related} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {224--234},
year = {1964},
volume = {68},
zbl = {0129.28402},
url = {http://geodesic.mathdoc.fr/item/MOMA_1964__68_177255/}
}
Masatoshi Ikeda. Some Inequalities for Bernoulli's Polynomials and Related Functions.. Monatshefte für Mathematik, Tome 68 (1964), pp. 224-234. http://geodesic.mathdoc.fr/item/MOMA_1964__68_177255/